# SDR VNAA2017101299906

- Difficulty date: October 12, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 32,890 hours, 32,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R38779
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK IN THE CARGO BAY IS CORRODED FROM BS 559+78 TO 621.   REMOVED THE CARGO TRACK IAW SRM 51-41-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-61-49.   INSTALLED A NEW CARGO TRACK IAW SRM 53-00-49, AND SRM 53-61-49.
